# SDR SWAA2025071079260

- Difficulty date: June 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK RBL 13.84,  BS 767 IN AFT CARGO COMPARTMENT.   PERFORMED REPAIR ON THE CARGO TRACK IAW SRM 53-00-53-2R-3.
